Diverging fluctuations of the Lyapunov exponents

Diego Pazo, Juan M. Lopez, Antonio Politi

Research output: Contribution to journalArticle

5 Citations (Scopus)
6 Downloads (Pure)

Abstract

We show that in generic one-dimensional Hamiltonian lattices the diffusion coefficient of the maximum Lyapunov exponent diverges in the thermodynamic limit. We trace this back to the long-range correlations associated with the evolution of the hydrodynamic modes. In the case of normal heat transport, the divergence is even stronger, leading to the breakdown of the usual single-function Family-Vicsek scaling ansatz. A similar scenario is expected to arise in the evolution of rough interfaces in the presence of a suitably correlated background noise.
Original languageEnglish
Article number034101
Pages (from-to)1-5
Number of pages5
JournalPhysical Review Letters
Volume117
Issue number3
DOIs
Publication statusPublished - 14 Jul 2016

Fingerprint Dive into the research topics of 'Diverging fluctuations of the Lyapunov exponents'. Together they form a unique fingerprint.

  • Cite this